# SDR KCSA202403191034

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 119,349 hours, 24,765 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1241-1264 S5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN DECK CREASE BEAM WEB HAS A CRACK BETWEEN STA 1241 TO STA 1264.8 AND APPROX S-5R
